# SDR CA051011007

- Difficulty date: October 4, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cessna 172L
- Aircraft time: 10,625 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 052300710
- Condition: Cracked
- Location: Te Flap
- Part time: 11,258 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS IN SKIN THROUGH RIVET HOLES IN TRAILING EDGE.  THIS SKIN IS IN THE FLAP BAY.  SUSPECT FAILURE IS DUE TO FLEXING OF TRAILING EDGE, CAUSED BY TURBULENCE IN SLOW FLIGHT WITH FLAPS LOWERED.  AIRCRAFT IS USED SOLELY FOR FLIGHT TRAINING.
